# SDR PCAA9700633

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR LIGHT AND EVERY OTHER EMERGENCY FLOOR PROXIMITY LIGHT STRIP IS INOPERATIVE.  FOUND SEVERAL JUMPERS UNPLUGGED AT FLOOR LEVEL LIGHTING STRIPS.  REINSTALLED JUMPERS ON FLOOR LIGHTING STRIPS.  OPERATIONAL TEST NORMAL. AIRCRAFT RETURND TO SERVICE.  (M)
